On the sample continuity of $J'$ -processes
MITOMA, Itaru
J. Math. Soc. Japan, Tome 35 (1983) no. 4, p. 629-636 / Harvested from Project Euclid
Publié le : 1983-10-15
Classification:  60G20,  60G17
@article{1230396367,
     author = {MITOMA, Itaru},
     title = {On the sample continuity of $J'$ -processes},
     journal = {J. Math. Soc. Japan},
     volume = {35},
     number = {4},
     year = {1983},
     pages = { 629-636},
     language = {en},
     url = {http://dml.mathdoc.fr/item/1230396367}
}
MITOMA, Itaru. On the sample continuity of $J'$ -processes. J. Math. Soc. Japan, Tome 35 (1983) no. 4, pp.  629-636. http://gdmltest.u-ga.fr/item/1230396367/